Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is daily usage of Tugain foam advisable for itchy scalp and dandruff?

Hi...i was using reagain for hair from the last 4 month and i saw the result was good but now present i seeing the dendruff is increse daily and some contain is itching on my head daily so Dr. Prescribe me tugain foam 6 % so please advice me should i use this on daily basis and what is the result of tugain foam.
Thu, 29 Sep 2016
Report Abuse
General & Family Physician 's  Response
Hi
Thank you for asking HCM.
I have gone through your query. Itching and dandruff of scalp can be due to seborrhoeic dermatitis or fungal infection. In that case using ketoconazole or selenium sulfide based shampoo will be helpful. You can use this weekly twice. Tugain is minoxidil solution. It is helpful for hair growth. But you should continue using it daily to get the effect of hair growth. You shouldn't stop it all of a sudden also.

Hope this may help you. Let me know if anything not clear.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my hairs on the scalp have started falling and thining a great deal..I worry them losing permanently ..Hence, i have started using Tugain foam(5%) along with finast 5mg(i tab). Will this turn out to be effective to the problem faced...How long do i need to continue with above medication.. rgds sunill

doctor1 MD

Dear Doctor, I am 26 years old, weighing 60 kgs , height 5 3 , i have been experiencing severe hair loss for the past 3 years. I also have thyroid and was diagnosed with PCOD when i was 20 years old. Since then i have lost about 10 kgs weight. Most of my hair loss happned a year after my weight loss, initially i had lost abt 18 kgs,,,in the recent past i have gained abt 5-6 kgs of weight,, i have recently visited a dermatologist and he has advise Tugain (2%) foam to applied to scalp twice a day. Will this arrest the hair fall, and what happens once i stop using the solution. Please advice.

doctor1 MD

Hi Doctor, My age 42. I have hypothyroidism. 8 years back hysterectomy done. For past fouryears I am using medicines. Starting aldoctone 50mg I am taking. Slowly doctor increased dose to 200mg & this dose is taking from one year. And fenpecia also taking from one year. And in every six months I am taking follihair tablets for one month. Now I am taking these tabs Aldoctone 200mg daily , Fenpecia 1mg daily thyronorm 75 mcg tugain foam once daily applying. There is no improvement that s why I consulted another doctor & he tolds don t use aldoctone tabs ,these are anti hormonal tabs .He suggested trichoton forte for one month & MX 2% lotion twice daily for applying on scalp. Suddenly if I stop these tablets any sideeffcts will happen to me. Please advice.